# SDR HEEA065288

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast Assy
- Part number: 407040011101
- Condition: Leaking
- Location: Main Rotor
- Part time: 2,625 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SEAL LEAKING ON MAST ASSEMBLY.
